# SDR DXTA2022081568010

- Difficulty date: August 16, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N377QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800187
- Aircraft time: 13,149 hours, 8,712 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Condition: Bent
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: DOOR HANDLE WILL NOT OVERCENTER ON OPENING. ALSO STRUT DRAG EXCESSIVE ON OPENING AND CLOSING. DOOR BINDING.
//CORRECTIVE ACTION// LOWER DOOR STRUT IS BENT FROM THE INSIDE. REMOVED FORWARD CABIN DOOR STRUT AND REPLACED WITH NEW, ADJUSTED AND OPERATIONAL CHECKS WERE GOOD. IAW CE-680 MM 52-10-30.
